Rainbow Band
Intrepid
 

Join the Intrepid Sea, Air & Space Museum for a frighteningly-fun day for families!! On October 30, the Museum will extend its hours and stay open until 8:00pm, so visitors can make the most of trick-or-treating, face painting, a Monster Mash Dance Party, Halloween-themed arts and crafts, and more! Or sit back and enjoy the family-friendly movie Hocus Pocus. Everyone is encouraged to come in costume!

Share your pictures and follow along on Twitter with #IntrepidHalloween

Schedule subject to change

 

3:00pm – 8:00pm: Halloween Activities
Exploreum Interactive Hall

Decorate Your Own Trick or Treat Bag
Trick or Treat Intrepid Museum throughout the Museum Complex
Intrepid Museum Educators host Mask Making
Monster Mash Dance Party & Games With DJ Evan K Join in for your chance to win prizes from Monsters University, Stomp, iLuminate, Peter & The Starcatcher, and the Gazillion Bubble Show!

3:30pm – 7:00pm: Face Painting
Exploreum Interactive Hall

Stop by the Exploreum Interactive Hall for free face painting. Enhance your costume or just express yourself with fun colors and designs. Face painting is available until 7:00pm.

3:45pm & 5:45pm: Tour Guide Talk: The Un-luckiest Ship in the Fleet:
The True Story of the USS William D. Porter
Hangar 1

From anchoring ON her sister ship, to shelling a Commandant’s garden, and even firing a torpedo at the President, the USS William D. Porter was a shining example of what can go wrong in war time. The 15-minute talk will share the history of the “Willie Dee” from her run-in with the USS Iowa to her bizarre sinking off of Okinawa.

4:00pm – 8:00pm: Monster Mash Dance Party
Exploreum Interactive Hall

Join us for the Monster Mash Dance Party & Games with DJ Evan K. You’ll have a chance to win prizes from Monsters University, Stomp, iLuminate, Peter & The Starcatcher, and the Gazillion Bubble Show!

4:00pm: Early Hocus Pocus Movie Screening
Lutnick Theater

Watch the family-friendly slightly-spooky Hocus Pocus on board Intrepid. Seating is limited to the first 250 guests and wristbands are required for entry. To receive your wristband, please visit the Information Desk upon arrival. Wristbands for this screening will not be distributed until 3:00pm.

4:00pm, 5:30pm & 7:00pm: Intrepid Educators present Mad Science Silly Putty!
Exploreum Interactive Hall

Bounce it, roll it, and mold it. Come learn about the mysteries of silly putty. Our Education Team will need your help to create your own Halloween silly putty. After each demonstration, children will have the chance to experiment with the putty and take it home!

4:10pm & 5:10pm: Guided Tour: Humanity Behind the Hardware

This 90-minute tour lead by a professional tour guide, focuses on stories of the men who served aboard the Intrepid, their daily lives aboard this city at sea and how similar their on-board community was in comparison with communities today. The tour also includes heroic stories about other men and women who served in the United States Armed Forces and those who have supported and continue to support the men and women in uniform.

4:15pm, 5:15pm & 6:15pm: Guided Tour: Space Shuttle Enterprise Up Close and In Depth

On this 60-minute tour of the Intrepid Museum’s Space Shuttle Pavilion, we get up-close and in-depth with Enterprise, the first space shuttle and one of only four in existence. We explore the triumphs and tragedies of the shuttle program, examine a space-flown Russian Soyuz capsule, and learn about present and future ventures in space travel.

4:30pm & 6:00pm: Intrepid Educators present Mystery of Comets, Revealed
Space Shuttle Pavilion

To some early humans, comets were mysterious night sky objects that they considered bad omens! Join us in the Space Shuttle Pavilion to learn about the “ingredients” of comets and how they travel in our solar system. Then behold a comet being made in front of your very eyes!

4:45pm and 6:45pm: Tour Guide Talk: Naval Superstitions
Hangar 1

From lucky black cats (that's right, lucky), to unlucky bananas, flying ghost ships, and Davy Jones' Locker, nautical traditions are filled with weird superstitions and some great stories. This 15-minute talk will cover naval superstitions and legends from around the world!

5:00pm, 6:00pm & 7:00pm: Guided Tour: Concorde

This unique 60-minute guided tour of Concorde G-BOAD will introduce you to the fastest passenger aircraft to ever cross the Atlantic. Learn about the aerodynamic advances responsible for this technological marvel, designed in the 1960’s and operational until 2003.

5:00pm: Superhero Tour
Sign up at the Info Desk.

Explore how Intrepid relates to some of our favorite superheroes through investigation of our aircraft, like the A-12 Blackbird, and exhibits. Sign up for FREE at the Information Desk.

5:40pm: Guided Tour: Pacific War: USS Intrepid in WWII
Exploreum Interactive Hall

“Pacific War,” a 100-minute guided tour, tells the story of the USS Intrepid and the ship’s men during the Second World War. From 1943 to 1945, the Intrepid participated in the greatest naval campaign in world history.

5:45pm: Guided Tour: Salty Talk! Words from the Sea

Few people know that much of the English language comes from sailor slang. This funny, interactive talk delves into the language of pirates, petty officers, and swabbies!

6:00pm: Late Hocus Pocus Movie Screening
Lutnick Theater

Watch the family-friendly slightly-spooky Hocus Pocus on board Intrepid. Seating is limited to the first 250 guests and wristbands are required for entry. To receive your wristband, please visit the Information Desk upon arrival. Wristbands for this screening will not be distributed until 4:30pm.

6:45pm: Superhero Flashlight Tour
Sign Up at the Info Desk.

Explore how Intrepid relates to some of our favorite superheroes through investigation of our aircraft, like the A-12 Blackbird, and exhibits. BYO Flashlight! Sign up for FREE at the Information Desk.

8:00pm: Museum Closes

 
Checkin on FourSquare Watch Intrepid Videos on YouTube Trick or Tweet with Intrepid Museum on Twitter Follow Intrepid on Facebook